RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 3, Pages 97–110 (Mi ufa21)  

This article is cited in 1 scientific paper (total in 1 paper)

Non-similar six-dimensional approximate Lie algebras on planes and invariant second order differential equations with small parametre

V. O. Lukashchuk


Abstract: In this paper a problem of construction of all non-similar six-dimensional approximate Lie algebras in space of first order differential operators from two variables by known classification of approximate algebras and finding of corresponding second order invariant differential equations $y-F_{(0)}(x,y,y')+\varepsilon F_{(1)}(x,y,y')+o(\varepsilon)$ are solved.

Keywords: approximate algebra Lie, approximate symmetry of the differential equation with small parameter.

Full text: PDF file (420 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.912
Received: 25.08.2009

Citation: V. O. Lukashchuk, “Non-similar six-dimensional approximate Lie algebras on planes and invariant second order differential equations with small parametre”, Ufimsk. Mat. Zh., 1:3 (2009), 97–110

Citation in format AMSBIB
\Bibitem{Luk09}
\by V.~O.~Lukashchuk
\paper Non-similar six-dimensional approximate Lie algebras on planes and invariant second order differential equations with small parametre
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 3
\pages 97--110
\mathnet{http://mi.mathnet.ru/ufa21}
\zmath{https://zbmath.org/?q=an:1240.34189}
\elib{http://elibrary.ru/item.asp?id=13077004}


Linking options:
  • http://mi.mathnet.ru/eng/ufa21
  • http://mi.mathnet.ru/eng/ufa/v1/i3/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Dual and almost-dual homogeneous spaces”, Izv. Math., 83:1 (2019), 20–48  mathnet  crossref  crossref  adsnasa  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:138
    Full text:73
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019